# SDR A6WA202206088192

- Difficulty date: June 15, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 41,123 hours, 39,524 cycles
- Engine: Ge CF343B1
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Warning Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

****SUPPLEMENTAL INFORMATION ******AT CRUISE NOTICED LH ENG OIL PRES FLUCTURATE BETWEEN 25-53 PSI NO MSG PRESENT. NORMAL DESCENT. ON SHORT FINAL RCVD LH ENG OIL PRES WARNING MSG INTERMIATELY. RAN QRH SHUTDOWN LH ENG. LANDED SAFELY.                                                        ***AIRCRAFT REMOVED FROM SERVICE*** UPON GVI FOUND LH ENG OIL TANK QUANITY LOW. REQUIRED 3.5 QTS TO FILL   TO MAX. REF AMM 12-13-79.                                               C/W LH ENG OIL CONSUMPTION CHECK IAW AWAC AMM SUP 05-014A OIL            CONSUMPTION RESULTS 0 PTS IN 10 MINS CONSIDERED TO BE WITHIN LIMITS.
